Local Polynomial-Brunk Estimation in Semi-Parametric Monotone Errors-in-Variables Model with Right-Censored Data

XIA Wei,CHEN Zhao,WU Wuqing,ZHOU Jianjun

系统科学与复杂性(英文) ›› 2015, Vol. 28 ›› Issue (4) : 938-960.

PDF(406 KB)
PDF(406 KB)
系统科学与复杂性(英文) ›› 2015, Vol. 28 ›› Issue (4) : 938-960. DOI: 10.1007/s11424-014-3103-z

Local Polynomial-Brunk Estimation in Semi-Parametric Monotone Errors-in-Variables Model with Right-Censored Data

    XIA Wei1 , CHEN Zhao2 ,WU Wuqing 3, ZHOU Jianjun4
作者信息 +

Local Polynomial-Brunk Estimation in Semi-Parametric Monotone Errors-in-Variables Model with Right-Censored Data

    XIA Wei1 , CHEN Zhao2 ,WU Wuqing 3, ZHOU Jianjun4
Author information +
文章历史 +

Abstract

This paper introduces a semi-parametric model with right-censored data and a monotone constraint on the nonparametric part. The authors study the local linear estimators of the parametric coefficients and apply B-spline method to approximate the nonparametric part based on grouped data. The authors obtain the rates of convergence for parametric and nonparametric estimators. Moreover, the authors also prove that the nonparametric estimator is consistent at the boundary. At last, the authors investigate the finite sample performance of the estimation.

引用本文

导出引用
XIA Wei,CHEN Zhao,WU Wuqing,ZHOU Jianjun. Local Polynomial-Brunk Estimation in Semi-Parametric Monotone Errors-in-Variables Model with Right-Censored Data. 系统科学与复杂性(英文), 2015, 28(4): 938-960 https://doi.org/10.1007/s11424-014-3103-z
XIA Wei , CHEN Zhao , WU Wuqing , ZHOU Jianjun. Local Polynomial-Brunk Estimation in Semi-Parametric Monotone Errors-in-Variables Model with Right-Censored Data. Journal of Systems Science and Complexity, 2015, 28(4): 938-960 https://doi.org/10.1007/s11424-014-3103-z
PDF(406 KB)

77

Accesses

0

Citation

Detail

段落导航
相关文章

/